MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA 2120I HEMATOLOGY SYSTEM WITH SINGLE ASPIRATE AUTOSAMPLER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA 2120I HEMATOLOGY SYSTEM WITH SINGLE ASPIRATE AUTOSAMPLER
Model Number ADVIA 2120I HEMATOLOGY SYSTEM WITH SINGLE ASPIRATE AUTOSAMPLER
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted a siemens customer care center.During routine work, the operator passed the system and sustained an injury from a metal edge of the input queue of an advia 2120i hematology system with single aspirate autosampler.Siemens further investigated the event and determined that during normal operations, the input queue metal edges are only exposed during the movement of the racks.These edges are smoothed when the system is manufactured.The cause of the injury was not associated with a sample loading issue or a system malfunction.The system is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
The customer reported that an operator tripped on the floor and fell near the input queue of an advia 2120i hematology system with single aspirate autosampler.The operator sustained an injury to the arm from the metal edge of the system; the operator applied an adhesive tape to the cut and was tested for infectious diseases.No further medical intervention was required.There are no known reports of adverse health consequences due to the operator's injury to the arm.

Brand Name
ADVIA 2120I HEMATOLOGY SYSTEM WITH SINGLE ASPIRATE AUTOSAMPLER
Common Device Name
ADVIA 2120I HEMATOLOGY SYSTEM WITH SINGLE ASPIRATE AUTOSAMPLER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
MDR Report Key7770173
Report Number2432235-2018-00317
Device Sequence Number16599126
Product Code GKZ
UDI-Device Identifier00630414581965
UDI-Public00630414581965
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162977
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA 2120I HEMATOLOGY SYSTEM WITH SINGLE ASPIRATE AUTOSAMPLER
Device Catalogue Number10488923
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/16/2018
Initial Report FDA Received Date08/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1